# SDR AALA201705019014

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 29,301 hours, 11,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR DAMPER PRESSURE AT THE HALFWAY MARK IN YELLOW BAND.
